Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4046
Title: Canard cycles with two breaking parameters
Authors: DUMORTIER, Freddy 
Roussarie, Robert
Issue Date: 2007
Publisher: AMER INST MATHEMATICAL SCIENCES
Source: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 17(4). p. 787-806
Abstract: We consider two-dimensional slow-fast systems with a layer equation exhibiting canard cycles. The canard cycles under consideration contain both a turning point and a fast orbit connecting two jump points. At both the turning point and the connecting fast orbit we suppose the presence of a parameter permitting generic breaking. Such canard cycles depend on two parameters, that we call phase parameters. We study the relaxation oscillations near the canard cycles by means of a map from the plane of phase parameters to the plane of breaking parameters.
Notes: Univ Hasselt, B-3590 Diepenbeek, Belgium. Univ Bourgogne, CNRS, UMR 5584, Math Inst Bourgogne, F-21078 Dijon, France.DUMORTIER, F, Univ Hasselt, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium.freddy.dumortier@uhasselt.be roussari@u-bourgogne.fr
Keywords: slow-fast system; bifurcation; canard cycle; Lienard equation
Document URI: http://hdl.handle.net/1942/4046
Link to publication: http://aimsciences.org/journals/pdfs.jsp?paperID=2163&mode=abstract
ISSN: 1078-0947
e-ISSN: 1553-5231
ISI #: 000243024300007
Category: A1
Type: Journal Contribution
Validations: ecoom 2008
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

18
checked on May 22, 2022

Page view(s)

76
checked on May 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.